×

Found 12,968 Documents (Results 1–100)

On a functional equation with holomorphic coefficients associated with a finite group. (English. Russian original) Zbl 07806520

Russ. Math. 67, No. 8, 1-6 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 8, 3-9 (2023).
MSC:  30Exx 39Axx 45Exx
PDFBibTeX XMLCite
Full Text: DOI

On constants in the Bernstein-Szegő inequality for the Weyl derivative of order less than unity of trigonometric polynomials and entire functions of exponential type in the uniform norm. (English. Russian original) Zbl 07805773

Proc. Steklov Inst. Math. 323, Suppl. 1, S146-S154 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 4, 130-139 (2023).
MSC:  26-XX 42-XX
PDFBibTeX XMLCite
Full Text: DOI

The best uniform approximations at angles by entire functions. (English. Russian original) Zbl 1526.30050

J. Contemp. Math. Anal., Armen. Acad. Sci. 58, No. 1, 1-14 (2023); translation from Izv. Nats. Akad. Nauk Armen., Mat. 58, No. 1, 3-21 (2023).
MSC:  30E10 30D20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field